# SDR SIMA20121231018

- Difficulty date: December 31, 2012
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 27,915 hours, 23,537 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shear Tie
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SHEAR TIE AT FRAME 65 CORRODED.  REPAIRED SHEAR TIE IAW AEA EO-EM53-MR-1129.
